MAUDE Adverse Event Report: COVIDIEN LP BARRX SHARKCORE; KIT, NEEDLE, BIOPSY

COVIDIEN LP BARRX SHARKCORE; KIT, NEEDLE, BIOPSY
Model Number DSL-19-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Radiation Exposure, Unintended (3164)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: comparison of two specialized histology needles for endoscopic ultrasound (eus)-guided liver biopsy: a pilot study source: digestive diseases and sciences https://doi.Org/10.1007/s10620-020-06391-3, received: 22 april 2020 / accepted: 3 june 2020 springer science+business media, llc, part of springer nature 2020.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source of the study performed, from october, 2018 to september 2019.Two of the patients form the same study had a biopsy using the competitors and company's device.Both patients reported an abdominal pain after the operation and had a ct-scan, which showed no abnormal finding.The patients stayed overnight for observation and were discharged the next morning after their pain was controlled by medication.

Brand Name
SHARKCORE
Common Device Name
KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
MDR Report Key10488532
Report Number3004904811-2020-00025
Device Sequence Number2889064
Product Code FCG
UDI-Device Identifier00855208005131
UDI-Public00855208005131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSL-19-01
Device Catalogue NumberDSL-19-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;